Statistics of k-groups modulo p for the ring of integers of a varying quadratic number field

Bruce W. Jordan, Zev Klagsbrun, Bjorn Poonen, Christopher Skinner, Yevgeny Zaytman

Research output: Contribution to journalArticlepeer-review

Abstract

For each odd prime p, we conjecture the distribution of the p-torsion subgroup of K2n (OF) as F ranges over real quadratic fields, or over imaginary quadratic fields. We then prove that the average size of the 3-torsion subgroup of K2n (OF) is as predicted by this conjecture.

Original languageEnglish (US)
Pages (from-to)287-307
Number of pages21
JournalTunisian Journal of Mathematics
Volume2
Issue number2
DOIs
StatePublished - 2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Keywords

  • Algebraic K-theory
  • Class group
  • Cohen-Lenstra heuristics
  • Ring of integers

Fingerprint

Dive into the research topics of 'Statistics of k-groups modulo p for the ring of integers of a varying quadratic number field'. Together they form a unique fingerprint.

Cite this